# SDR CA980825010

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Emb EMB-110P1
- Engine: Pwa PT6A34
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: MS272402
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH, GEAR SELECTED DOWN AND DID NOT RECEIVE GREEN DOWN AND LOCKED FOR THE RIGHT HAND MAIN.  GEAR CYCLED AND WAS OK.  GEAR MICROSWITCH FOUND OUT OF ADJUSTMENT.
